RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2010, Volume 46, Issue 1, Pages 20–24 (Mi ppi2007)  

This article is cited in 1 scientific paper (total in 1 paper)

Coding Theory

Binary perfect and extended perfect codes of lengths 15 and 16 with ranks 13 and 14

V. A. Zinoviev, D. V. Zinoviev

A. A. Kharkevich Institute for Information Transmission Problems, Russian Academy of Sciences

Abstract: Inaccuracies in computations in the paper of the authors on classification of perfect binary codes of lengths 15 and 16 and of rank 13 are fixed. An explicit construction of all extended perfect codes of length 16 and rank 13 with a given kernel size is presented. Perfect binary codes of length 15 and rank 14 obtained by the general doubling construction are classified.

Full text: PDF file (159 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2010, 46:1, 17–21

Bibliographic databases:

UDC: 621.391.15
Received: 04.06.2009
Revised: 21.08.2009

Citation: V. A. Zinoviev, D. V. Zinoviev, “Binary perfect and extended perfect codes of lengths 15 and 16 with ranks 13 and 14”, Probl. Peredachi Inf., 46:1 (2010), 20–24; Problems Inform. Transmission, 46:1 (2010), 17–21

Citation in format AMSBIB
\Bibitem{ZinZin10}
\by V.~A.~Zinoviev, D.~V.~Zinoviev
\paper Binary perfect and extended perfect codes of lengths~15 and~16 with ranks~13 and~14
\jour Probl. Peredachi Inf.
\yr 2010
\vol 46
\issue 1
\pages 20--24
\mathnet{http://mi.mathnet.ru/ppi2007}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2675296}
\transl
\jour Problems Inform. Transmission
\yr 2010
\vol 46
\issue 1
\pages 17--21
\crossref{https://doi.org/10.1134/S0032946010010035}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000276978000003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77951610167}


Linking options:
  • http://mi.mathnet.ru/eng/ppi2007
  • http://mi.mathnet.ru/eng/ppi/v46/i1/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Heden O. Pasticci F. Westerback T., “On the Symmetry Group of Extended Perfect Binary Codes of Length N+1 and Rank N-Log(N+1)+2”, Adv. Math. Commun., 6:2 (2012), 121–130  crossref  mathscinet  zmath  isi  elib  scopus
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:333
    Full text:88
    References:37
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020